@article{MZM_2000_68_4_a12,
author = {N. A. Shananin},
title = {Partial quasianalyticity of distribution solutions of weakly nonlinear differential equations with weights assigned to derivatives},
journal = {Matemati\v{c}eskie zametki},
pages = {608--619},
year = {2000},
volume = {68},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2000_68_4_a12/}
}
TY - JOUR AU - N. A. Shananin TI - Partial quasianalyticity of distribution solutions of weakly nonlinear differential equations with weights assigned to derivatives JO - Matematičeskie zametki PY - 2000 SP - 608 EP - 619 VL - 68 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_2000_68_4_a12/ LA - ru ID - MZM_2000_68_4_a12 ER -
%0 Journal Article %A N. A. Shananin %T Partial quasianalyticity of distribution solutions of weakly nonlinear differential equations with weights assigned to derivatives %J Matematičeskie zametki %D 2000 %P 608-619 %V 68 %N 4 %U http://geodesic.mathdoc.fr/item/MZM_2000_68_4_a12/ %G ru %F MZM_2000_68_4_a12
N. A. Shananin. Partial quasianalyticity of distribution solutions of weakly nonlinear differential equations with weights assigned to derivatives. Matematičeskie zametki, Tome 68 (2000) no. 4, pp. 608-619. http://geodesic.mathdoc.fr/item/MZM_2000_68_4_a12/
[1] Vainberg M. M., Variatsionnye metody issledovaniya nelineinykh operatorov, Gostekhizdat, M., 1956
[2] Carleman T., Les fonctions quasi-analytiques, Paris, 1926
[3] Khermander L., Analiz lineinykh differentsialnykh operatorov s chastnymi proizvodnymi, T. 1–4, Mir, M., 1987
[4] Bernshtein S. N., “Analiticheskie funktsii veschestvennoi peremennoi, ikh vozniknovenie i puti obobschenii”, Sobranie sochinenii, T. 1, Izd-vo AN SSSR, M., 1952, 285–320
[5] Landis E. M., Oleinik O. A., “Obobschennaya analitichnost i nekotorye svyazannye s nei svoistva reshenii ellipticheskikh i parabolicheskikh uravnenii”, UMN, 29:2 (1974), 190–206 | MR | Zbl
[6] Shananin N. A., “Ob odnoznachnom prodolzhenii reshenii differentsialnykh uravnenii so vzveshennymi proizvodnymi”, Matem. sb., 191:3 (2000), 113–142 | MR | Zbl